MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H CEMENTLESS STEM; FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA H CEMENTLESS STEM; FEMORAL STEM
Catalog Number 01.12.027
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection performed on 24.07.2018 by the responsible of packaging department, also the pictures received by the branch were analysed: the returned packaging was analysed and it is confirmed that the packaging is scratched and the tip of the stem is out of the white foam.This evidently occurred due to forces experienced during transportation, the carton box is damaged as well.This is indicated to be correlated to the combination of the packaging configuration applied and the possible involuntary hits experienced during shipping and transportation.Batch review performed on 27 july 2018.Lot 164548: (b)(4) items manufactured and released on 28 october 2016.Expiration date: 2021-10-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
The distal part of the stem went out of its foam.The stem was not used and it was replaced with a new one.

Brand Name
QUADRA H CEMENTLESS STEM
Common Device Name
FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7734724
Report Number3005180920-2018-00591
Device Sequence Number11424031
Product Code JDI
UDI-Device Identifier07630030802089
UDI-Public07630030802089
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2021
Device Catalogue Number01.12.027
Device Lot Number164548
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;